RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 4, Pages 85–87 (Mi faa276)  

Brief communications

Stability of the Inverse Operators of Boundary Value Problems in Smooth Expanding Domains

V. S. Rabinovich

Instituto Politecnico Nacional, ESIME–Zacatenco

DOI: https://doi.org/10.4213/faa276

Full text: PDF file (100 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:4, 309–311

Bibliographic databases:

UDC: 517.9
Received: 16.02.2000
Revised: 10.01.2001

Citation: V. S. Rabinovich, “Stability of the Inverse Operators of Boundary Value Problems in Smooth Expanding Domains”, Funktsional. Anal. i Prilozhen., 35:4 (2001), 85–87; Funct. Anal. Appl., 35:4 (2001), 309–311

Citation in format AMSBIB
\Bibitem{Rab01}
\by V.~S.~Rabinovich
\paper Stability of the Inverse Operators of Boundary Value Problems in Smooth Expanding Domains
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 4
\pages 85--87
\mathnet{http://mi.mathnet.ru/faa276}
\crossref{https://doi.org/10.4213/faa276}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1879122}
\zmath{https://zbmath.org/?q=an:01729077}
\elib{http://elibrary.ru/item.asp?id=5024452}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 4
\pages 309--311
\crossref{https://doi.org/10.1023/A:1013134809360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173338400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035565216}


Linking options:
  • http://mi.mathnet.ru/eng/faa276
  • https://doi.org/10.4213/faa276
  • http://mi.mathnet.ru/eng/faa/v35/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:216
    Full text:107
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020